HonCode

Go Back   HER2 Support Group Forums > Herceptin / Tykerb
Register Gallery FAQ Members List Calendar Search Today's Posts Mark Forums Read

Herceptin / Tykerb Share your experiences or ask questions about Herceptin or Tykerb

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
Old 06-28-2016, 04:19 AM   #1
Pipandor
Junior Member
 
Join Date: Mar 2016
Posts: 3
Chest pain anyone?

Hello everyone,

I had my first Herceptin only infusion nearly three weeks ago, after 12 weekly taxol/herceptin infusions. I felt some strong chest pain a little left of the sternum during the first week after infusion and the pain has lingered, though less strong, ever since. I am worried it might happen again after this week's infusion.

My initial heart scan and the 3 month follow up showed that my left ventricular ejection fraction is holding steady at 65. A recent bone scan showed no mets.

I can't take ibuprofen because I am on daily injections of an anticoagulant (Fragmin), but I have taken Tylenol, which had no effect on the pain. I have had acid reflux in the past, and this doesn't feel like reflux.

I am new to the forum and hoping someone can share if they've experienced this. I would hate to stop taking Herceptin but concerned about heart damage.
__________________
Invasive or Infiltrating Ductal Carcinoma (IDC) - January 2016
Left, 1cm, Stage IA, Grade 3, 0/3 nodes, ER-/PR-, HER2 +++
Pipandor is offline   Reply With Quote
 

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -7. The time now is 03:21 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2020, vBulletin Solutions, Inc.
Copyright HER2 Support Group 2007
free webpage hit counter